Communications in Mathematical Sciences
- Commun. Math. Sci.
- Volume 6, Number 2 (2008), 521-529.
The drift-flux asymptotic limit of barotropic two-phase two-pressure models
We study the asymptotic behavior of the solutions of barotropic two-phase two-pressure models, with pressure relaxation, drag force and external forces. Using Chapman-Enskog expansions close to the expected equilibrium, a drift-flux model with a Darcy type closure law is obtained. Also, restricting this closure law to permanent flows (defined as steady flows in some Lagrangian frame), we can obtain a drift-flux model with an algebraic closure law, in the spirit of Zuber-Findlay models. The example of a two-phase flow in a vertical pipe is described.
Commun. Math. Sci. Volume 6, Number 2 (2008), 521-529.
First available in Project Euclid: 1 July 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ambroso, A.; Chalons, C.; Coquel, F.; Galié, T.; Godlewski, E.; Raviart, P. A.; Seguin, N. The drift-flux asymptotic limit of barotropic two-phase two-pressure models. Commun. Math. Sci. 6 (2008), no. 2, 521--529. https://projecteuclid.org/euclid.cms/1214949935